# SDR AALA20170903008

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 23,773 hours, 9,369 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 251A44102
- Part serial: 1851
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE  DUE TO STABILIZER TRIM FAILED DURING CLIMB.  LANDING UNEVENTFUL.  REMOVED AND REPLACED CAPTAIN`S COLUMN LEFT STABILIZER TRIM CUTOUT SWITCH IAW AMM 27-41-51.  OPERATIONAL CHECK PER AMM 27-41-00 GOOD.  AIRCRAFT WAS GROUNDED.
